# SDR G1IA202503064087

- Difficulty date: February 24, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N378HH
- Make and model: Pilats PC12
- Aircraft serial: 378
- Aircraft time: 7,956 hours, 8,472 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Display
- Part number: 9752902015
- Part serial: 061
- Condition: Frozen
- Location: Zone 200
- Part time: 22 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EIS GAUGES: TRQ, ITT, NG, FUEL QTY AND FL/H USED ALL FROZE. THIS PROBLEM WAS INTERMITTENT AT FIRST, THEN THE LAST 15 MINUTES, THE GAUGES FROZE.
